FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Dear valued customers,

We would like to inform you that, due to necessary updates to our systems, All Medicines (GSL, P and POM) on our website are temporarily unavailable to purchase until further notice . We apologize for any inconvenience this may cause. Non-medical products such as baby milk, food products, vitamins etc are unaffected by this and there are no restrictions.

If you have any immediate concerns or require assistance with a specific matter related to Treatment, please feel free to reach out to our customer support team at 020 8004 0895 Or Email us on info@britishchemist.co.uk We appreciate your understanding and patience during this period. Thank you for being a valued customer.

Please subscribe for future updates and exclusive deals

COVONIA COLD & FLU FORMULA

160ml

£5.69

Covonia Cold and Flu Formula helps to relieve all 5 main symptoms of cold and flu.

Information Leaflet

Other Available Vendor

Description

Covonia Cold and Flu Formula helps to relieve all 5 main symptoms of cold and flu.

  • Targets aches and pains, headache, nasal congestion, dry tickly sore throat and a chesty cough.
  • Contains paracetamol.
  • For adults and children over 12 years old.

Additional information

Pack Size

160ml

Uses / Instructions

Adults and children aged 12 years and over:

  • Fill the measuring cup provided to the 20ml marker (4 x 5ml) and take 1 dose.
  • The dose must not be repeated more frequently than every 4 hours and not more than four doses should be taken in any 24 hour period.

Children under 12 years:

  • Not recommended.
  • Do not give to children under 12 years.

Warnings

  • This Covonia product contains PARACETAMOL.
  • Do not take with any other paracetamol containing products.
  • This product is a decongestant.
  • Do not take with any other products for the relief of colds, flu or congestion.
  • Medical advise should be sought in the event of an overdose, even if you feel well.
  • Do not take if you are pregnant.

Side Effects

Like all medicines, Covonia Cold & Flu Formula can have side effects, although these don’t affect everyone.

Occasional effects:

• Upset stomach.
• Allergic reactions including skin rashes.

Rare effects:

• Blood disorders.
• Inflammation of the pancreas which causes severe pain in the abdomen and back.
• High blood pressure.
• Palpitations.
• Headache.
• Dizziness.
• Vomiting and diarrhoea.
• Sleeplessness.

Ingredients

Each 20ml dose of oral solution contains Paracetamol 100mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3mg.

Also includes Sorbitol (E420), Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol

Reviews

There are no reviews yet.

Be the first to review “COVONIA COLD & FLU FORMULA”

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Dear valued customers,

We would like to inform you that, due to necessary updates to our systems, All Medicines (GSL, P and POM) on our website are temporarily unavailable to purchase until further notice . We apologize for any inconvenience this may cause. Non-medical products such as baby milk, food products, vitamins etc are unaffected by this and there are no restrictions.

If you have any immediate concerns or require assistance with a specific matter related to Treatment, please feel free to reach out to our customer support team at 020 8004 0895 Or Email us on info@britishchemist.co.uk
We appreciate your understanding and patience during this period. Thank you for being a valued customer.

Please subscribe for future updates and exclusive deals